# SDR DALA2015032402330

- Difficulty date: March 17, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Condition: Corroded
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE LANDING GEAR BEARING SETTLEMENT AREA.  CYLINDER ASSY ON NOSE LANDING GEAR WAS REMOVED IAW AMM 32-21-02.
